RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 2, Pages 163–168 (Mi mz1601)  

Structure of cohomology modules of linear bundles over $G/B$ and weak ordering on the Weyl group

A. M. Adamovich

Moscow State Institute of Electronics and Mathematics

Abstract: We consider the cohomology $G$-modules of linear bundles over the flag manifold $G/B$ over an algebraically closed field of prime characteristic. We study the structure of submodules of these modules and their homomorphisms.

DOI: https://doi.org/10.4213/mzm1601

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:2, 135–140

Bibliographic databases:

UDC: 512.73
Received: 16.05.1994

Citation: A. M. Adamovich, “Structure of cohomology modules of linear bundles over $G/B$ and weak ordering on the Weyl group”, Mat. Zametki, 62:2 (1997), 163–168; Math. Notes, 62:2 (1997), 135–140

Citation in format AMSBIB
\Bibitem{Ada97}
\by A.~M.~Adamovich
\paper Structure of cohomology modules of linear bundles over $G/B$ and weak ordering on the Weyl group
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 2
\pages 163--168
\mathnet{http://mi.mathnet.ru/mz1601}
\crossref{https://doi.org/10.4213/mzm1601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619896}
\zmath{https://zbmath.org/?q=an:0920.20034}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 2
\pages 135--140
\crossref{https://doi.org/10.1007/BF02355901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071268600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1601
  • https://doi.org/10.4213/mzm1601
  • http://mi.mathnet.ru/eng/mz/v62/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:41
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019